Previous |  Up |  Next


Title: Trimmed polynomial regression (English)
Author: Jurečková, Jana
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 24
Issue: 4
Year: 1983
Pages: 597-607
Category: math
MSC: 62F35
MSC: 62G10
MSC: 62G20
MSC: 62J02
MSC: 62J05
idZBL: Zbl 0531.62046
idMR: MR738557
Date available: 2008-06-05T21:16:24Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] J. JUREČKOVÁ: Robust estimators of location and regression parameters and their second order asymptotic relations.Trans. 9th Prague Conf. on Inform. Theory, Statist. Decis. Functions and Random Proc, pp. 19-32. Academia, Praha (1983). MR 0757722
Reference: [2] J. JUREČKOVÁ: Winsorized least-squares estimator and its M-estimator counterpart.Contributions to Statistics: Essays in Honour of Norman L. Johnson (P. K. Sen, ed.), pp. 237-245. North Holland (1983). MR 0730464
Reference: [3] J. JUREČKOVÁ: Regression quantiles and trimmed least squares estimator under a general design.Submitted.
Reference: [4] R. KOENKER G. BASSETT: Regression quantiles.Econometrics 46 (1978), 33-50. MR 0474644
Reference: [5] R. KOENKER G. BASSETT: Tests of linear hypotheses and $l_1$ estimation.Econometrica 50 (1982), 1577-1583. MR 0685338
Reference: [6] E. L. LEHMANN: Testing Statistical Hypotheses.J.Wiley (1959). Zbl 0089.14102, MR 0107933
Reference: [7] C. R. RAO: Linear Statistical Inference and Its Application.J.Wiley (1973). MR 0346957
Reference: [8] D. RUPPERT R. J. CARROLL: Trimmed least-squares estimation in the linear model.J. Amer. Statist. Assoc. 75 (1980), 828-838. MR 0600964


Files Size Format View
CommentatMathUnivCarol_024-1983-4_3.pdf 760.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo